Avatar_universal
Spotting
It's normal to get spotting of red and brown after taking plan b right?
Cancel
3 Answers
Page 1 of 1
1527510_tn?1392304944
Completely normal. The pill is pretty bad for your body and can really mess up your cycles so this type of reaction to taking it is normal.
Comment
Cancel
1527510_tn?1392304944
Comment
Comment
Submit Comment
Avatar_universal
So it's normal if it last for like about a week maybe?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1527510_tn?1392304944
Yes, it could just be that it's induced your period, or it's just a side effect of the pill. Either way, it's normal after using the Plan B pill.
Comment
Cancel
1527510_tn?1392304944
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Spotting
Submit Answer
A
A
Recent Activity
1712422_tn?1443341101
Blank
LovemyKids86 XF!!! Comment
7 hrs ago
2020005_tn?1417986816
Blank
KTowne, and KeeLolo commented on veronica0808's status
14 hrs ago
1816154_tn?1433484088
Blank
hansen20 commented on Baby Noah!!
20 hrs ago
Blank
Weight Tracker
Track your weight throughout your pregnancy
Start Tracking Now
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Pregnancy: Ages 18-24 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank